# SDR DL73S981294

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767531
- Condition: Dented
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND BONDED DOUBLER WERE FOUND DENTED BETWEEN S17L AND 18L AT FS 400.  REPAIRED PER ERA 331844-14.
